# SDR SIMA200527713

- Difficulty date: October 1, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing
- Part number: 14521680004
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE LANDING GEAR BRACE STRUT FITTINGS HAVE MINOR CORROSION.  REMOVED CORROSION ON MAIN BRACE HALF BEARINGS IAW SRM 53-11-08.  FOUND TO BE ACCEPTABLE AS PER FACSIMILE REF IC2005-145/5445D.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
